# SDR DALA2019042902701

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 423DL ON RH PYLON (3 EA). REPAIRED BY WELDS ACCESS PANEL 423DL RH PYLON AS PER A319 SRM TASK 54-52-11-300-004 FIGURE 01; ER/A N.540187-14MA REV ORIGINAL AND PMS 01-04-21.
